# SDR EE4Y2018030506057

- Difficulty date: January 24, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS,  FOUND THE FWD CARGO COMPARTMENT, STRINGER 19, BETWEEN BS 400 AND 420, FLANGE WITH TWO CRACKS. THE STRINGER WAS REPAIRED IAW  EO 6059, REV IR.
